Spicy food does amp up the flavors of your dish, but it may impose some serious health conditions, and commonly results in gastrointestinal symptoms. Consuming a lot of spicy food can result in acid reflux, loss of appetite, and inflammation of the stomach lining and aggravate stomach ulcers symptoms. Make sure you do not consume spicy food frequently and protect your stomach.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Why is bilirubin level 1.4 for three months?
Query: Hi doctor, Three months back, I started feeling feverish, but thermometer readings were normal. I went to a doctor and he ran a series of tests. Everything came out fine, except mild hepatomegaly and elevated conjugated bilirubin. My bilirubin is elevated consistently for the past three months (tota... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through your laboratory reports (attachments removed to protect patient identity). All values are excellent, except total bilirubin which is at upper normal level which could be due to fatty liver. I would suggest you to avoid fatty and spicy foods as well as ... Read Full »
I suffer from loose motions. Kindly suggest medicines.
Query: Hi doctor, I am suffering from loose motion since today morning. Can you suggest a medicine? Read Full »
Answer: Hello, Welcome to icliniq.com. Loose motion usually spontaneously subsides within a day or two. Usually people who travel more frequetly will get affected easily and hence it is adviced for them to take ORS with them. Let's have ORS (oral rehydration salt) solution, and take a few sips for every fe... Read Full »
Does constipation cause burning sensation in anus?
Query: Hi doctor, I have a burning sensation in anus after bowel movements for past one week. There is no blood discharge and poop was soft. I avoid eating spicy foods. The burning sensation lasts for hours. Read Full »
Answer: Hello, Welcome to icliniq.com. The most common cause of burning sensation in anus following stools will be the consumption of spicy food. Another cause can be constipation, which can cause fissures around the anus. If this is the condition, apply Diltiazem gel 2 % three to four times a day for se... Read Full »
Please suggest food habits to sleep well.
Query: Hi doctor, I work from 3 PM to 1 AM and cannot sleep once I am back. My food habits are also messed up. As I cannot sleep properly, I get up late. Hence, I am missing my breakfast and having heavy brunch. Some days, I even miss lunch and have dinner around 7 PM. I have also started putting weight un... Read Full »
Answer: Hello, Welcome to icliniq.com. It is not just because of your food habits that your sleep-wake cycle is disturbed. Your whole work schedule is rather disturbing your sleep. You need to regularize your activities and follow sleep hygiene along with your circadian rhythm. Regarding your food cy... Read Full »
How to deal with gastric symptoms after eating very spicy food?
Query: Hello doctor, I have constipation with a stomach ache. I recently had a few meals of spicy food and I am facing the consequences for the last four to five days. The symptoms include constipation, narrowing of stools, pain in lower abdomen (especially the lower right portion towards groin), acidic ir... Read Full »
Answer: Hello, Welcome to icliniq.com. I am worried about the location of your pain. A right lower quadrant pain indicates appendicitis. Constipation can be well managed if there is no evidence of appendicitis. In case of appendicitis, we should be cautious to give any kind of laxatives. So before giving ... Read Full »
My wife is recovering from postpartum cardiomyopathy. How to take care of her?
Query: Hello doctor, Recently my wife survived after having an attack of postpartum cardiomyopathy. She is 26, and her EF was reduced to 20 % when she was admitted. She had an attack of repetitive convulsion, and her lungs got filled with gastric juice. Now after remaining hospitalized for more than two w... Read Full »
Answer: Hello,Welcome to icliniq.com.Regarding the diet restrictions, common salt intake should be within one teaspoon daily. Salt intake to be maintained strictly. Avoid strenuous activities. She should be on rest till she improves. It is very good that her EF (ejection fraction) improved to 55 %. That is ... Read Full »
Can unprotected sex for a minute cause HIV?
Query: Hello doctor, I had unprotected sex with an unknown woman hardly for a minute about a month back. After about four days, I got cold and a kind of sore throat, but not exactly sore throat. I got tested for HIV after 15 days and it came back negative. Now, for the past one week, I have a feeling of so... Read Full »
Answer: Hi, Welcome to icliniq.com. The chance of transmission of human immunodeficiency virus (HIV) by single unprotected intercourse with a HIV positive person is 1/200 to 1/1000. It is very low. She may be negative, so she might have asked it. Probably, the test done was antibodies tests. It is consid... Read Full »
Why do I have chest discomfort and pain after eating a greasy and spicy meal?
Query: Hi doctor, I am 20 years old with a weight of 81 kilograms and a height of six feet five inches. I had a spicy meal for the lunch before five hours and after that, I started to have chest pain with discomfort in my left wrist. I am unsure whether it is something to be worried. Is it due to heartbur... Read Full »
Answer: Hi, Welcome to icliniq.com. Ongoing through your presenting complaints, I have established the cause of your symptoms. Food taken with high fat or spice content can cause gastritis or exacerbates the condition of underlying gastric or duodenal ulcer problems. Regarding your current symptoms, there... Read Full »
Does Cabergoline increase prolactin secretion?
Query: Hello doctor, I am a 26 year old female. My periods were slightly irregular, so I checked in with a gynecologist who prescribed blood tests. My TSH, FSH and LH were at normal levels, but my prolactin was high at 72 ng/mL. I have been taking Domperidone prior to the test for 15 days. My doctor sugges... Read Full »
Answer: Hi, Welcome to icliniq.com. Domperidone is known to increase prolactin secretion which is the cause of your delayed periods. Cabergoline does not increase prolactin secretions; rather it is prescribed to reduce hyperprolactinemia (increased prolactin levels). Your prolactin levels are mod... Read Full »
I need a second opinion on my oral thrush. What could be causing this?
Query: Hello doctor, I recently had an oral thrush. I was taking Candid Mouth Paint and Hexidine Mouth Wash to clear it. It was cleared after two days of using but after two days it started to get black in color. I was still using the above medications, but now I have stopped taking the all oral medication... Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through your question and I can understand your concern about your erythematous tongue. As per your history, symptoms, and signs, it seems to me that you are having a drug-induced lichenoid reaction. Kindly let me know if you have taken any painkillers... Read Full »